# SDR DALA2021101206240

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 SEAT TRACK- CORROSION FOUND ON THE SEAT TRACK AT STA1065. CORRECTIVE ACTION: CORRODED SEAT TRACK REPAIRED BY THE SPLICE LINE AT STA966 RBL88.5 AS PER B767- 300 SRM. (1979400)
